Invisible Illness Awareness Week 2016: Our Voices Need to Be Heard
Never heard of Invisible Illness Awareness Week? You're not alone. Jody Smith sheds a little light to make it more visible
Discuss the article on the Forums.

getting chills after niacin flush

Discussion in 'Mast Cell Disorders/Mastocytosis' started by Sherlock, Dec 13, 2014.

  1. Sherlock

    Sherlock tart cherry etc. for joints, insomnia

    Messages:
    1,229
    Likes:
    677
    Czechosherlockia, USA
    I usually get chilly after the niacin flush has subsided. I wonder ifL

    1) most everybody with CFS also gets that effect?
    2) most everybody without CFS also gets that effect?

    ...and whether the low body temp that a lot of people with CFS have is really due to excess histamine?
     
    Last edited: Dec 13, 2014
  2. drob31

    drob31 Senior Member

    Messages:
    1,189
    Likes:
    672
    To test your histamine theory, have you tried taking DAO with meals as well as antihistamines like Allegra or even diphenhydramine at night?

    I ask because I'm trying to figure out the source of my high cortisol "adrenal fatigue," and currently I'm looking into histamines.
     
    Sherlock likes this.
  3. Sherlock

    Sherlock tart cherry etc. for joints, insomnia

    Messages:
    1,229
    Likes:
    677
    Czechosherlockia, USA
    High histamine foods don't bother me, and so I've never tried DAO. Methylated folate and B12 didn't affect me at all, so I experienced no reduced serum histamine from that approach.

    I have a sibling with MTHFR and I figure that's the reason that I have elevated histamine --- I flush tremendously from niacin, but hardly at all after quercetin or other flavonoids. It's a very dramatic difference, I recommend that to everybody as a self-demonstration.

    Pre-CFS, diphenhydramine at night would leave me feeling logy all the next day. Now, I feel normal the next day.
     

See more popular forum discussions.

Share This Page